MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT
Catalog Number 778626
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the hospital received the xinrui stents in july this year, with 50 units of batch number: ngkn2932 delivered.Among these, 5 stents from batch: ngkn2932 caused severe long-term stone formation in 5 patients.The stents remained in place for one month.Surgeons involved: (4 physicians total).This high incidence of calcification has led the department to seriously question the quality of bard stents, resulting in their refusal to include bard stents in the centralized procurement bidding.The calcified stents have been discarded, with only partial images retained for submission to the company.Individual patients required secondary surgery for lithotripsy and stone removal.And the patient was hospitalized.Patient was exposed to hazardous substances, blood, or bodily fluids.
 
Event or Problem Description
It was reported that the hospital received the xinrui stents in july this year, with 50 units of batch number ngkn2932 delivered.Among these, 5 stents from batch ngkn2932 caused severe long-term stone formation in 5 patients.The stents remained in place for one month.Surgeons involved: (4 physicians total).This high incidence of calcification has led the department to seriously question the quality of bard stents, resulting in their refusal to include bard stents in the centralized procurement bidding.The calcified stents have been discarded, with only partial images retained for submission to the company.Individual patients required secondary surgery for lithotripsy and stone removal.And the patient was hospitalized.Patient was exposed to hazardous substances, blood, or bodily fluids.
 
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.Received 2 photo samples showing the stone formation and the other showing the calcification build up on the stent.Product labeling was reviewed for this investigation and found adequate.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23393603
Report Number1018233-2025-09598
Device Sequence Number9945405
Product Code FAD
UDI-Device Identifier00801741014833
UDI-Public(01)00801741014833(11)250226(17)290930(10)NGKN2932
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number778626
Device Lot NumberNGKN2932
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown